# SDR CA970609004

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Freewheel  Unit
- Part number: 206040230014
- Condition: Leaking
- Location: Main Rotor
- Part time: 10,787 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) CENTER PLUG LEAKING OIL INTO CAVITY BETWEEN FREE WHEELING UNIT AND INPUT DRIVESHAFT FLANGES.  OIL THEN TRANSFERRING INTO DRIVESHAFT COUPLING VIA VENT HOLE IN COUPLING CAP.  GREASE IN COUPLING IS DILUTED BY OIL CAUSING GREASE LEAKAGE.
